Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Bass, Hyman; Milnor, John; Serre, Jean-Pierre
Solution of the congruence subgroup problem for $SL_n (n \ge 3)$ and $Sp_{2n} (n \ge 2)$. Publications Mathématiques de l'IHÉS, 33 (1967), p. 59-137
Full text djvu | pdf | Reviews MR 39 #5574 | Zbl 0174.05203 | 14 citations in Numdam
an erratum to this article

stable URL: http://www.numdam.org/item?id=PMIHES_1967__33__59_0

Bibliography

[1] BASS (H.), K-theory and stable algebra, Publ. I.H.E.S., n° 22 (1964), 5-60.
Numdam |  MR 30 #4805 |  Zbl 0248.18025
[2] BASS (H.), Symplectic modules and groups (in preparation).
[3] BASS (H.), HELLER (A.) and SWAN (R.), The Whitehead group of a polynomial extension, Publ. I.H.E.S., n° 22 (1964), 61-79.
Numdam |  MR 30 #4806 |  Zbl 0248.18026
[4] BASS (H.), LAZARD (M.) and SERRE (J.-P.), Sous-groupes d'indice fini dans SL(n, Z), Bull. Am. Math. Soc., 385-392.
Article |  MR 28 #5117 |  Zbl 0232.20086
[5] BASS (H.) and MILNOR (J.), Unimodular groups over number fields (mimeo. notes), Princeton University (1965).
[6] BASS (H.) and MILNOR (J.), On the congruence subgroup problem for SLn(n≥3) and Sp2n(n≥2). (Notes, Inst. for Adv. Study.)
[7] BASS (H.) and MURTHY (M. P.), Grothendieck groups and Picard groups of abelian group rings, Ann. of Math., 86 (1967), 16-73.  MR 36 #2671 |  Zbl 0157.08202
[8] BOREL (A.) and HARISH-CHANDRA, Arithmetic subgroups of algebraic groups, Ann. of Math., 75 (1962), 485-535.  MR 26 #5081 |  Zbl 0107.14804
[9] BOREL (A.) and TITS (J.), Groupes réductifs, Publ. I.H.E.S., n° 27 (1965), 55-151.
Numdam |  MR 34 #7527 |  Zbl 0145.17402
[10] CHEVALLEY (C.), Sur certains schémas de groupes semi-simples, Sém. Bourbaki (1961), exposé 219.
Numdam |  Zbl 0125.01705
[11] HIGMAN (G.), On the units of group rings, Proc. Lond. Math. Soc., 46 (1940), 231-248.  MR 2,5b |  Zbl 0025.24302 |  JFM 66.0104.04
[12] HURWITZ (A.), Die unimodularen Substitutionen in einem algebraischen Zahlkörpen (1895), Mathematische Werke, vol. 2, 244-268, Basel (1933).
[13] KNESER (M.), Strong approximation, I, II, Algebraic groups and discontinuous subgroups, Proc. Symp. Pure Math., IX, A.M.S., 1966, p. 187-196.  MR 35 #4225 |  Zbl 0201.37904
[14] KUBOTA (T.), Ein arithmetischer Satz über eine Matrizengrouppe, J. reine angew. Math., 222 (1965), 55-57.
Article |  MR 32 #5633 |  Zbl 0149.28602
[15] MATSUMOTO (H.), Subgroups of finite index of arithmetic groups. Algebraic groups and Discontinuous Subgroups, Proc. Symp. Pure Math., IX, A.M.S., 1966, p. 99-103.  MR 34 #4373 |  Zbl 0178.35302
[16] MENNICKE (J.), Finite factor groups of the unimodular group, Ann. of Math., 81 (1965), 31-37.  MR 30 #2083 |  Zbl 0135.06504
[17] MENNICKE (J.), Zur theorie der Siegelsche Modulgruppe, Math. Ann., 159 (1965), 115-129.  MR 31 #5903 |  Zbl 0134.26502
[18] MILNOR (J.), Whitehead torsion, Bull. Am. Math. Soc., 7 (1966), 358-426.
Article |  MR 33 #4922 |  Zbl 0147.23104
[19] MOORE (C.), Extensions and low dimensional cohomology of locally compact groups, I, Trans. Am. Math. Soc., 113 (1964), 40-63.  MR 30 #2106 |  Zbl 0131.26902
[20] O'MEARA (O. T.), On the finite generation of linear groups over Hasse domains, J. reine angew. Math., 217 (1963).
Article |  MR 31 #3513 |  Zbl 0128.25502
[21] RAGHUNATHAN (M. S.), A vanishing theorem for the cohomology of arithmetic subgroups of algebraic groups (to appear).
[22] REGE (N.), Finite generation of classical groups over Hasse domains (to appear).  Zbl 0157.06201
[23] LAZARD (M.), Groupes analytiques p-adiques, Publ. I.H.E.S., n° 26 (1965), 5-219.
Numdam |  MR 35 #188 |  Zbl 0139.02302
[24] WEIL (A.), Remarks on the cohomology of groups, Ann. of Math., 80 (1964), 149-157.  MR 30 #199 |  Zbl 0192.12802
[25] WEIL (A.), Sur certains groupes d'opérateurs unitaires, Acta Math., III (1964), 143-211.  MR 29 #2324 |  Zbl 0203.03305
Copyright Cellule MathDoc 2014 | Credit | Site Map